7 doctors weighed in:
Does the Plan B pill also cause breast pain and altered vaginal discharge coming out?
7 doctors weighed in

Dr. Dennis Higginbotham
Obstetrics & Gynecology
3 doctors agree
In brief: Possible
Plan b is a progesterone.
Progesterones can cause breast pain (especially nipple pain or irritation). Progesterones also cause a thickening of cervical mucous which can affect the nature of your vaginal discharge.

In brief: Possible
Plan b is a progesterone.
Progesterones can cause breast pain (especially nipple pain or irritation). Progesterones also cause a thickening of cervical mucous which can affect the nature of your vaginal discharge.
Dr. Dennis Higginbotham
Dr. Dennis Higginbotham
Thank
Dr. Margot Watson
Gynecology
2 doctors agree
In brief: Maybe
Typically it does not cause breast pain but it can bring on your period early or cause thickening of the cervical mucous.
It doesn't ever cause any kind of infection or a change in your vaginal discharge for long. If you needed Plan B once, go get on better birth control.

In brief: Maybe
Typically it does not cause breast pain but it can bring on your period early or cause thickening of the cervical mucous.
It doesn't ever cause any kind of infection or a change in your vaginal discharge for long. If you needed Plan B once, go get on better birth control.
Dr. Margot Watson
Dr. Margot Watson
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
107,000 doctors available
Read more answers from doctors